I have finished my 3rd treatment of AC. all along I have had no desire to eat and have lost weight. I didnt worry too much about it as I am overweight. Progressively 4 days after treatment I end up constipated and then next day diahrea for days. unfortunately I have problems "down there" that get inflamed causing extreme pain. So much so that i didnt eat or drink enough and ended up hospitalized for dehydration. My onc says the diahrea is unusual, someone I know who is on another regime for ovarian attributes it to the neulasta. Otherwise I have done well believe it or not. because of the hospitalization the 4th treatment is being postponed a week. however I still am havig issues, have started benefiber. I did have a culture sent but it was sent on antibiotics, as the hospital put me on them because my WBC was low. I gave them another one 4 days later. Anyway does anyone else deal with this? I am trapped to my home and tub. I am also now terrified about the taxol, which I will receive for 12 weeks. Tring to keep my spirits up but am discouraged.